RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1972, Volume 12, Issue 5, Pages 549–553 (Mi mz9915)  

Representation of numbers as the sum of ternary cubic and binary quadratic forms

A. A. Polyanskii

Kuibyshev Pedagogical Institute

Abstract: In this note we generalize Linnik's result on the representation of numbers as the sum of two squares and three cubes to the case of a binary quadratic and a ternary cubic form under certain restrictions.

Full text: PDF file (440 kB)

English version:
Mathematical Notes, 1972, 12:5, 767–769

Bibliographic databases:

UDC: 511
Received: 07.02.1972

Citation: A. A. Polyanskii, “Representation of numbers as the sum of ternary cubic and binary quadratic forms”, Mat. Zametki, 12:5 (1972), 549–553; Math. Notes, 12:5 (1972), 767–769

Citation in format AMSBIB
\Bibitem{Pol72}
\by A.~A.~Polyanskii
\paper Representation of numbers as the sum of ternary cubic and binary quadratic forms
\jour Mat. Zametki
\yr 1972
\vol 12
\issue 5
\pages 549--553
\mathnet{http://mi.mathnet.ru/mz9915}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=319898}
\zmath{https://zbmath.org/?q=an:0248.10021}
\transl
\jour Math. Notes
\yr 1972
\vol 12
\issue 5
\pages 767--769
\crossref{https://doi.org/10.1007/BF01099061}


Linking options:
  • http://mi.mathnet.ru/eng/mz9915
  • http://mi.mathnet.ru/eng/mz/v12/i5/p549

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:86
    Full text:46
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020